# SDR AALA202510029025

- Difficulty date: September 30, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 67,663 hours, 28,777 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND NUMBER 1 ENGINE STRUT PROFILE IN THE 5 O'CLOCK POSITION CRACKED. INSTALLED NEW ENGINE STRUT PROFILE. PER AMM 72-23-02.
